Rigorous results for general Ising ferromagnets

Research output: Contribution to journalArticle

Abstract

Several new results are given concerning the Lee-Yang theorem, the GHS inequality, and spin-1/2 approximations for general Ising ferromagnets, and the extension of these results to vector spin models is discussed.

Original languageEnglish (US)
Pages (from-to)399-406
Number of pages8
JournalJournal of Statistical Physics
Volume15
Issue number5
DOIs
StatePublished - Nov 1976

Fingerprint

Ferromagnet
Ising
Spin Models
theorems
Approximation
approximation
Theorem

Keywords

  • general Ising ferromagnets
  • Lee-Yang theorem
  • Spin systems
  • vector spin models

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Rigorous results for general Ising ferromagnets. / Newman, Charles.

In: Journal of Statistical Physics, Vol. 15, No. 5, 11.1976, p. 399-406.

Research output: Contribution to journalArticle

@article{0fff4bac0b23409eb2237c9ec0656f3f,
title = "Rigorous results for general Ising ferromagnets",
abstract = "Several new results are given concerning the Lee-Yang theorem, the GHS inequality, and spin-1/2 approximations for general Ising ferromagnets, and the extension of these results to vector spin models is discussed.",
keywords = "general Ising ferromagnets, Lee-Yang theorem, Spin systems, vector spin models",
author = "Charles Newman",
year = "1976",
month = "11",
doi = "10.1007/BF01020342",
language = "English (US)",
volume = "15",
pages = "399--406",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "5",

}

TY - JOUR

T1 - Rigorous results for general Ising ferromagnets

AU - Newman, Charles

PY - 1976/11

Y1 - 1976/11

N2 - Several new results are given concerning the Lee-Yang theorem, the GHS inequality, and spin-1/2 approximations for general Ising ferromagnets, and the extension of these results to vector spin models is discussed.

AB - Several new results are given concerning the Lee-Yang theorem, the GHS inequality, and spin-1/2 approximations for general Ising ferromagnets, and the extension of these results to vector spin models is discussed.

KW - general Ising ferromagnets

KW - Lee-Yang theorem

KW - Spin systems

KW - vector spin models

UR - http://www.scopus.com/inward/record.url?scp=28144449781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28144449781&partnerID=8YFLogxK

U2 - 10.1007/BF01020342

DO - 10.1007/BF01020342

M3 - Article

VL - 15

SP - 399

EP - 406

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 5

ER -